# SDR DLL17954459

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Skin
- Part number: 1592943140
- Condition: Damaged
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 6 RT L/E SLAT PANEL WAS FOUND WITH DAMAGE TO TRAILING EDGE SKIN.  REPAIRED PER SRM 57-51-00 FIG 805.
